Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 57, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 10, 2020, 12:26 PM CST for 4 counties in Mississippi. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 10, 2020, 12:26 PM CST (18:26 UTC)
- Expired
- Feb 10, 2020, 1:15 PM CST
- In force
- 49 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Attala County, MS, Holmes County, MS, Madison County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 59 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.4 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 394 m²/s²
- 0-3 km storm-relative helicity
- 591 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
810 WUUS54 KJAN 101826 SVRJAN MSC007-051-089-163-101915- /O.NEW.KJAN.SV.W.0057.200210T1826Z-200210T1915Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Jackson MS 1226 PM CST Mon Feb 10 2020 The National Weather Service in Jackson has issued a * Severe Thunderstorm Warning for... South central Holmes County in central Mississippi... Southwestern Attala County in central Mississippi... Northeastern Yazoo County in central Mississippi... Northeastern Madison County in central Mississippi... * Until 115 PM CST. * At 1226 PM CST, a severe thunderstorm was located near Benton, or 11 miles east of Yazoo City, moving east at 45 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * This severe thunderstorm will be near... Vaughan and Way around 1240 PM CST. Pickens around 1245 PM CST. Goodman and Cameron around 1250 PM CST. Camden around 1255 PM CST. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3269 8976 3275 9032 3296 9029 3297 8978 TIME...MOT...LOC 1826Z 266DEG 38KT 3285 9020 HAIL...0.75IN WIND...60MPH $$ NF
2 follow-up statements
964
WWUS54 KJAN 101902
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
102 PM CST Mon Feb 10 2020
MSC051-163-101911-
/O.CAN.KJAN.SV.W.0057.000000T0000Z-200210T1915Z/
Holmes MS-Yazoo MS-
102 PM CST Mon Feb 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HOLMES AND
NORTHEASTERN YAZOO COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3274 8976 3277 8993 3290 8989 3297 8986
3297 8978
TIME...MOT...LOC 1901Z 268DEG 36KT 3288 8977
$$
MSC007-089-101915-
/O.CON.KJAN.SV.W.0057.000000T0000Z-200210T1915Z/
Attala MS-Madison MS-
102 PM CST Mon Feb 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CST
FOR SOUTHWESTERN ATTALA AND NORTHEASTERN MADISON COUNTIES...
At 101 PM CST, a severe thunderstorm was located near Newport, or 14
miles south of Durant, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southwestern Attala and northeastern Madison Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3274 8976 3277 8993 3290 8989 3297 8986
3297 8978
TIME...MOT...LOC 1901Z 268DEG 36KT 3288 8977
HAIL...1.00IN
WIND...60MPH
$$
NF827
WWUS54 KJAN 101912
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
112 PM CST Mon Feb 10 2020
MSC007-089-101921-
/O.EXP.KJAN.SV.W.0057.000000T0000Z-200210T1915Z/
Attala MS-Madison MS-
112 PM CST Mon Feb 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ATTALA AND
NORTHEASTERN MADISON COUNTIES WILL EXPIRE AT 115 PM CST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with thunderstorms in this area.
LAT...LON 3274 8976 3277 8993 3290 8989 3297 8986
3297 8978
TIME...MOT...LOC 1911Z 266DEG 38KT 3289 8966
$$
NFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 11:59 AM CST, 27 minutes earlier.
Area forecast discussion, Feb 10, 11:59 AM CST, 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1159 AM CST Mon Feb 10 2020
.UPDATE...
Updated for 18Z aviation discussion.
&&
.AVIATION...
18Z TAF discussion:
SHRA and TSRA will affect various TAF sites throughout the TAF
period, with periods of reduced visibility and broken MVFR or
lower ceilings accompanying heavy rainfall. After 00Z, increasing
chances for low stratus even away from any rain so have MVFR to
IFR ceilings at most sites. /NF/
&&
.DISCUSSION...
Moderate to heavy rain continues to fall across portions of the
area this morning. Where storms are training, flash flooding is
likely to become an issue. No adjustments needed to the current
forecast, but did adjust near-term temps/dew points/winds per
latest trends. /NF/
Prior discussion below:
Today and Tonight:
Significant and widespread flash flooding is expected across the
region today as already ongoing storms continue to tap into near
record levels of deep moisture through the period. The focus of
storms will be along and south stalling frontal boundary. Upper
level flow across the region will be parallel to the stalled
boundary, with strong low level flow from the south directed into
it. This will lead to training storms that will be efficient rain
producers, with rain rates easily equaling and surpassing 1-2" and
hour. An earlier start than expected has led to the increase in
overall expected QPF. Max forecasted rainfall totals will increase
to 8" with some localized heavier amounts. There is still some
ambiguity as to where the swath of heaviest rainfall will set up,
which led to the decision not to add an extreme risk in the HWO.
However, once it is clearer and if the swath looks to set up over
the areas in our region where antecedent conditions were wetter, it
may have to be added on a later update. The flash flood threat will
continue through the night on Monday.
Severe storms will also be a threat through this evening along and
south of the boundary. Elevated storms along and just behind the
boundary could be hail producers. However, the best chances of
severe storms will be in areas south of the boundary where
instability will be greatest in the afternoon and evening. Ample
deep layer shear, 0-3km SRH greater than 300 m2/s2, and SCPs ranging
from 7-10 indicate that there could be some tornadic supercells in
the region. Other than tornadoes, damaging winds and hail will be a
threat with these surface based storms. The chances for severe
storms will progress through the early evening, only waning when as
lose instability Monday night. /JM/
Tuesday through next weekend:
For Tuesday through Tuesday night, expect a break in the heavy
rain and severe weather threat with weak frontal convergence
supporting relatively light shower activity. Mean guidance QPF is
less than an inch for this 24 hr period, although locally heavier
amounts are suggested over portions of the ArkLaMiss Delta region
Tues night where low level theta-e advection will begin to
increase.
For Wednesday through Wednesday night, the severe/flooding
threats should ramp back up as a closed low over the southwestern
CONUS opens up and accelerates eastward across the Southern
Plains. While the strong southeast CONUS ridge will deflect most
height falls associated with this dampening wave, there should be
sufficient lift for an organized convective system to develop and
move eastward across the ArkLaMiss region. Given the longwave
pattern, there is certainly some potential for this system to move
more slowly than guidance consensus suggests, which could
increase the heavy rain/flood threat, but feel the current
elevated threat in the HWO graphics for this period is okay. Per
SPC day 3 outlook, have included an enhanced severe risk for
mainly Wed aftn/night, although the anticyclonic flow in the warm
sector suggests prefrontal convection may be tough to come by,
and this would help to mitigate the severe risk.
For Thursday through the weekend, a northern stream shortwave
trough will dig southward over the eastern CONUS and help to
drive a much drier and cooler airmass into the forecast area as
we finish up the work week and go into the weekend. There is
potential for the southeast ridge to quickly rebuild allowing
significant rain chances to return by Saturday night/Sunday, but
global models disagree on the evolution of this pattern with some
guidance suggesting the aforementioned northern stream trough will
be stronger and thus require a longer time for redevelopment of
the heavy rainfall pattern. The weekend into early next week will
certainly be a critical period to monitor for additional heavy
rain/severe weather threats. /EC/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 74 59 65 55 / 89 85 76 68
Meridian 73 64 70 55 / 79 85 82 63
Vicksburg 73 53 59 52 / 89 93 71 76
Hattiesburg 76 66 76 61 / 59 50 64 58
Natchez 74 59 65 55 / 87 63 72 69
Greenville 66 44 48 46 / 97 95 73 90
Greenwood 67 47 54 49 / 98 98 70 86
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Tuesday afternoon for MSZ018-019-
025>054-059>061.
LA...Flash Flood Watch through Tuesday afternoon for LAZ007>009-015-
016-023>026.
AR...Flash Flood Watch through Tuesday afternoon for ARZ074-075.
&&
JPM3/NF/ECHazardous weather outlook, Feb 10, 6:31 AM CST, 5 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 631 AM CST Mon Feb 10 2020 ARZ074-075-MSZ018-019-026-030-031-039-111230- Ashley-Chicot-Bolivar-Sunflower-Grenada-Clay-Lowndes-Noxubee- 631 AM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of southeast Arkansas, east central Mississippi, and north central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Significant TIMING...Today through Tonight A significant flood threat is evolving for today and tonight. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) There is also a marginal risk for a few severe storms capable of producing damaging wind gusts, hail, and perhaps a tornado, but the greater severe weather threat should be farther south. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The next round of heavy rainfall and severe weather is expected in the Wednesday to Wednesday night time frame as another weather disturbance moves across the region. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight and Wednesday through Wednesday night. LAZ007>009-015-MSZ025-027>029-032>038-040>042-111230- Morehouse-West Carroll-East Carroll-Richland-Leflore-Carroll- Montgomery-Webster-Choctaw-Oktibbeha-Washington-Humphreys-Holmes- Attala-Winston-Issaquena-Sharkey-Yazoo- 631 AM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and north central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Significant TIMING...Today through Tonight A significant flood threat is evolving for today and tonight. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) There is also a slight risk for a few severe storms capable of producing damaging wind gusts, hail, and perhaps a tornado, especially during the afternoon. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The next round of heavy rainfall and severe weather is expected in the Wednesday to Wednesday night time frame as another weather disturbance moves across the region. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight and Wednesday through Wednesday night. LAZ016-023-025-MSZ043>045-047>050-053-111230- Madison LA-Franklin LA-Tensas-Madison MS-Leake-Neshoba-Warren- Hinds-Rankin-Scott-Claiborne- 631 AM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Areas of flash flooding are likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Moderate river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) There is also a slight risk for a few severe storms capable of producing damaging wind gusts, hail, and perhaps a tornado, especially during the afternoon. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The next round of heavy rainfall and severe weather is expected in the Wednesday to Wednesday night time frame as another weather disturbance moves across the region. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight and Wednesday through Wednesday night. MSZ046-051-052-054-056-111230- Kemper-Newton-Lauderdale-Copiah-Smith- 631 AM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of central Mississippi, and east central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Areas of flash flooding are likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Moderate river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) There is also a marginal risk for a few severe storms capable of producing damaging wind gusts, hail, and perhaps a tornado, especially during the afternoon. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The next round of heavy rainfall and severe weather is expected in the Wednesday to Wednesday night time frame as another weather disturbance moves across the region. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight and Wednesday through Wednesday night. LAZ024-MSZ059-111230- Catahoula-Jefferson- 631 AM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Localized flash flooding and minor river flooding are possible. (https://www.weather.gov/images/jan/graphicast/1.png) There is also a slight risk for a few severe storms capable of producing damaging wind gusts, hail, and perhaps a tornado, especially during the afternoon. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The next round of heavy rainfall and severe weather is expected in the Wednesday to Wednesday night time frame as another weather disturbance moves across the region. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight and Wednesday through Wednesday night. LAZ026-MSZ055-057-058-060>065-111230- Concordia-Simpson-Jasper-Clarke-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington- 631 AM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Localized flash flooding and minor river flooding are possible. (https://www.weather.gov/images/jan/graphicast/1.png) There is also a marginal risk for a few severe storms capable of producing damaging wind gusts, hail, and perhaps a tornado, especially during the afternoon. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The next round of heavy rainfall and severe weather is expected in the Wednesday to Wednesday night time frame as another weather disturbance moves across the region. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight and Wednesday through Wednesday night. MSZ066-072-073-111230- Jones-Marion-Lamar- 631 AM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today through Tonight There is a limited threat for localized flash flooding and minor river flooding. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The next round of heavy rainfall and severe weather is expected in the Wednesday to Wednesday night time frame as another weather disturbance moves across the region. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Wednesday through Wednesday night. MSZ074-111230- Forrest- 631 AM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of southeast Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The next round of heavy rainfall and severe weather is expected in the Wednesday to Wednesday night time frame as another weather disturbance moves across the region. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Wednesday through Wednesday night. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Feb 10, 10:27 AM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1027 AM CST MON FEB 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM HAIL 2 NNE CULKIN 32.40N 90.80W
02/10/2020 E1.50 INCH WARREN MS EMERGENCY MNGR
1.5 IN HAIL IN THE OAK RIDGE AREA. ALSO, THE
STORM PRODUCED A SWATH OF AT LEAST QUARTER
SIZED HAIL ACROSS THE COUNTY WITH MULTIPLE
REPORTS FROM VICKSBURG TO THE NE.
&&
CELocal storm report, Feb 10, 10:34 AM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1034 AM CST MON FEB 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 AM HAIL 1 ESE SEVEN PINES 33.37N 90.08W
02/10/2020 E1.75 INCH CARROLL MS PUBLIC
OCCURRED IN THE 7 PINES AREA.
&&
CELocal storm report, Feb 10, 10:51 AM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1051 AM CST MON FEB 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 AM HAIL 3 SSW ESKRIDGE 33.54N 89.73W
02/10/2020 E1.00 INCH MONTGOMERY MS PUBLIC
&&
CELocal storm report, Feb 10, 10:58 AM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1058 AM CST MON FEB 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM FLASH FLOOD DUCK HILL 33.64N 89.72W
02/10/2020 MONTGOMERY MS EMERGENCY MNGR
WATER IS COMING OVER HWY 51.
&&
CELocal storm report, Feb 10, 11:25 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1125 AM CST MON FEB 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM FLASH FLOOD GRENADA 33.78N 89.81W
02/10/2020 GRENADA MS EMERGENCY MNGR
MINOR STREET FLOODING IN GRENADA, ONE OF
WHICH COULD BE CLOSED DUE TO A WASHOUT.
&&
19Local storm report, Feb 10, 11:57 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1157 AM CST MON FEB 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 AM FLASH FLOOD 3 E BROOKSVILLE 33.23N 88.53W
02/10/2020 NOXUBEE MS PUBLIC
FLOODING ON PILGRIM REST ROAD NEAR HWY 388.
REPORT RELAYED VIA SOCIAL MEDIA.
&&
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 11:26 PM CST | Severe Thunderstorm Warning | JAN | Warren | 64 min |
| Feb 10, 12:06 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Warren | 24 min |
| Feb 10, 12:47 AM CST | Special Weather Statement | JAN | Humphreys | 43 min |
| Feb 10, 1:02 AM CST | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore | 58 min |
| Feb 10, 1:37 AM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Leflore, Montgomery, Webster | 53 min |
| Feb 10, 2:12 AM CST | Special Weather Statement | JAN | Winston | 48 min |
| Feb 10, 2:28 AM CST | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 35 min |
| Feb 10, 3:18 AM CST | Special Weather Statement | JAN | Attala | 27 min |
| Feb 10, 3:37 AM CST | Special Weather Statement | JAN | Attala, Holmes | 23 min |
| Feb 10, 8:18 AM CST | Special Weather Statement | JAN | Jones | 42 min |
| Feb 10, 8:56 AM CST | River Flood Warning | JAN | Leake | 8 days |
| Feb 10, 8:56 AM CST | River Flood Warning | JAN | Madison, Rankin | 9 days |
| Feb 10, 9:27 AM CST | Flash Flood Warning | JAN | Leake | 3 hr |
| Feb 10, 9:43 AM CST | Flash Flood Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 8 hr |
| Feb 10, 10:31 AM CST | Flash Flood Warning | JAN | Noxubee | 3 hr |
| Feb 10, 10:59 AM CST | River Flood Warning | JAN | Sunflower | 21 days |
| Feb 10, 10:59 AM CST | River Flood Warning | JAN | Sharkey | 38 days |
| Feb 10, 11:04 AM CST | River Flood Warning | JAN | Bolivar, Washington | 27 days |
| Feb 10, 11:29 AM CST | Flash Flood Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 3 hr |
| Feb 10, 11:49 AM CST | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha | 41 min |
| Feb 10, 11:58 AM CST | River Flood Warning | JAN | Hinds, Rankin | 21 days |
| Feb 10, 12:38 PM CST | Flash Flood Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Yazoo | 6 hr |
| Feb 10, 12:55 PM CST | Flash Flood Warning | JAN | Attala, Leake, Madison | 7 hr |
| Feb 10, 1:00 PM CST | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 45 min |
| Feb 10, 1:36 PM CST | Flash Flood Warning | JAN | Issaquena, Madison, Sharkey, Warren, Yazoo | 3 hr |
| Feb 10, 1:39 PM CST | Special Weather Statement | JAN | Neshoba | 36 min |
| Feb 10, 1:56 PM CST | Flash Flood Warning | JAN | Choctaw, Kemper, Neshoba, Noxubee, Winston | 3 hr |
| Feb 10, 2:10 PM CST | Flash Flood Warning | JAN | Leake, Madison, Rankin, Scott | 3 hr |
| Feb 10, 2:11 PM CST | Special Weather Statement | JAN | Leake | 34 min |
| Feb 10, 2:52 PM CST | Special Weather Statement | JAN | Marion | 23 min |
| Feb 10, 3:03 PM CST | Flash Flood Warning | JAN | Choctaw, Clay, Lowndes, Oktibbeha, Webster | 6 hr |
| Feb 10, 3:48 PM CST | Special Weather Statement | JAN | Kemper | 27 min |
| Feb 10, 4:39 PM CST | Flash Flood Warning | JAN | Choctaw, Kemper, Neshoba, Noxubee, Winston | 6 hr |
| Feb 10, 4:42 PM CST | Special Weather Statement | JAN | Lawrence, Lincoln | 63 min |
| Feb 10, 4:59 PM CST | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 61 min |
| Feb 10, 5:23 PM CST | Flash Flood Warning | JAN | Forrest, Lamar | 87 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.